MathSciNet Relay Station
MathSciNet bibliographic data
MR21554 (9,78h) 10.0X
Bambah, R. P.; Chowla, S.; Gupta, H. A congruence property of Ramanujan's function $\tau(n)$. Bull. Amer. Math. Soc. 53, (1947). 766–767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement